Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Keep Ya Head Up

My Accutane Side Affects!!!

Recommended Posts

well its been 5 months, (3 months 40mg/day, 2 months 80/day)

And nothing, no pains, no nothin, no dryness (mayb 2 days out of 5 months)...I work out 6 days a week, 2 hrs a day, My only thing that i can think is, ive had a few nosebleeds, im thinkin that since i have no side effects, that the pill aint working.i here other ppl wit so many side effects, mayb thats y my skin is generally the same since i started the treatment.

any thoughts...

Share this post


Link to post
Share on other sites

Well that's great that you didn't experience the many common side effects. Everyone's results will vary, some people will get an IB and some won't. Just be grateful I guess. Not getting the side effects doesn't really mean that it didn't work. How are your results so far?

Share this post


Link to post
Share on other sites

Well i had started getting lil purple lumps on my cheaks back n the summer, i let it go by, but got fed up eventually, i went 2 my 1st derm appointment on oct.5, 2006..she didnt do any tests, jus str8 2 accutane.

i started takin it, it got better in the 2nd month (btw no change in the 1st month)...it started 2 get clear, but ther were blackheads on my cheaks, so i squeezed them, well that mite have been the stupidest thing iv done in my life, cuz they only got bigger...they turned in2 these big lumps or cysts, idk, but they got really big, a big white head formed on them, so i squeezed that, it got smaller, but got darker, it went from red 2 black...that was back in december, now the black went away, it slowly faded, now they r red, my skin is completly smooth, but i have redmarks on my cheaks from where these lumps were, its 5 months, the derm said itl b completey gone by 6, they look like pimples that were squeezed, that red mark that takes 4ever 2 leave, but theres alot and ther big (wide), so im worrin they wont fade etc, or itll cost alot $$ 2 fix.

4 example i got a lump/pimple/cyste back in early november, i still have the scare 2day, now is that normal??? or shud it have faded by now???

Share this post


Link to post
Share on other sites

Man I have lots of red marks from popping zits while on Tane and when I wasn't. Tane doesn't really help out with fading red marks, I talked to my derm. and asked him to help me with my scars after Tane. I have year old red marks on my cheeks and forehead that have faded just slightly, I'm not worried as long as I don't get any more zits or cysts. Treating scars is expensive and I don't think my insurance will cover it, you can try some home remedies that can be found on this site.

Share this post


Link to post
Share on other sites
Well i had started getting lil purple lumps on my cheaks back n the summer, i let it go by, but got fed up eventually, i went 2 my 1st derm appointment on oct.5, 2006..she didnt do any tests, jus str8 2 accutane.

i started takin it, it got better in the 2nd month (btw no change in the 1st month)...it started 2 get clear, but ther were blackheads on my cheaks, so i squeezed them, well that mite have been the stupidest thing iv done in my life, cuz they only got bigger...they turned in2 these big lumps or cysts, idk, but they got really big, a big white head formed on them, so i squeezed that, it got smaller, but got darker, it went from red 2 black...that was back in december, now the black went away, it slowly faded, now they r red, my skin is completly smooth, but i have redmarks on my cheaks from where these lumps were, its 5 months, the derm said itl b completey gone by 6, they look like pimples that were squeezed, that red mark that takes 4ever 2 leave, but theres alot and ther big (wide), so im worrin they wont fade etc, or itll cost alot $$ 2 fix.

4 example i got a lump/pimple/cyste back in early november, i still have the scare 2day, now is that normal??? or shud it have faded by now???

Share this post


Link to post
Share on other sites

Right now at this moment i have...clear forehead (never really had probs wit acne on my forehead), same as my chin, nose is clear, right cheek has a purple pimple, wit a black dot right next 2 it (looks like som1 pokked me wit a black marker) also red/purple lil scars from were i squeezed previous pimples/blackheads....left cheek i hav a big red/purple/smooth scar under my eye, also another 1 right under it, wit sum scars from were i squeezed blackheads etc...i mean if ther was 1, it wudnt b so bad, but thers so many redmarks it jus looks lik 1 big one coverin my hole cheek.

Share this post


Link to post
Share on other sites

bloody noses eeeeeeeeeeeveryday. bought myself a humidifier thinking it would help...really didnt. i also am always tired and sleepy by around 5 or 6 oclock. it sucks but it is totally worth these mild side effects !!!

Share this post


Link to post
Share on other sites

If your acne is getting better, I would say you are doing everything right and you just got lucky.

However, if your acne is NOT improving, make sure you're taking the pill properly. Accutane is a vitamin A derivative and it is fat soluble, so you MUST take it with fatty foods. Avocado, oily fish, or a tablespoon of olive oil will work.

Share this post


Link to post
Share on other sites

"so you MUST take it with fatty foods. Avocado, oily fish, or a tablespoon of olive oil will work."

Does it sounds good if I'm eating fastfood all the time while taking accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×